Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 9, Number 1

All articles in this issue are freely accessible.

Zariski geometries
Ehud Hrushovski and Boris Zilber.
J. Amer. Math. Soc. 9 (1996), 1-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311822
CAT(-1)-spaces, divergence groups and their commensurators
M. Burger and S. Mozes.
J. Amer. Math. Soc. 9 (1996), 57-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325797
Singular integral operators with rough convolution kernels
Andreas Seeger.
J. Amer. Math. Soc. 9 (1996), 95-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317232
Moduli of high rank vector bundles over surfaces
David Gieseker and Jun Li.
J. Amer. Math. Soc. 9 (1996), 107-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303031
Automorphisms, root systems, and compactifications of homogeneous varieties
Friedrich Knop.
J. Amer. Math. Soc. 9 (1996), 153-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311823
Bott’s formula and enumerative geometry
Geir Ellingsrud and Stein Arild Strømme.
J. Amer. Math. Soc. 9 (1996), 175-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317230
Discrepancy in arithmetic progressions
Jirí Matousek and Joel Spencer.
J. Amer. Math. Soc. 9 (1996), 195-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311824
The Grothendieck duality theorem via Bousfield’s techniques and Brown representability
Amnon Neeman.
J. Amer. Math. Soc. 9 (1996), 205-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308405
Modular invariance of characters of vertex operator algebras
Yongchang Zhu.
J. Amer. Math. Soc. 9 (1996), 237-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317233